MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID EXTEND II; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID EXTEND II; REAGENT RED BLOOD CELLS
Catalog Number 0006457
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An immucor employee visited the customer site on 17jul2017 to retrieve results from an archived disk, and the images of the test wells in question were visually positive.The product had already expired at the time of this investigation, so the immucor laboratory performed a dhr review of this product on 15mar2018 which showed that all specifications were deemed to have been acceptable.
 
Event or Problem Description
On 13mar2018, it was retrospectively determined that a component of a (b)(6) customer site report from (b)(6) 2017, made by an immucor employee when that employee happened to be visiting the customer site, which was previously reported under (b)(4) required an additional report for an unexpected negative antibody identification with capture-r ready-id extend ii when tested with a galileo echo instrument.

Brand Name
CAPTURE-R READY-ID EXTEND II
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7403078
Report Number1034569-2018-00087
Device Sequence Number13462517
Product Code KSZ
UDI-Device Identifier10888234000693
UDI-Public10888234000693
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
102707/5030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date08/22/2017
Device Catalogue Number0006457
Device Lot NumberDN101
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR